# SDR JBZ20150821000001

- Difficulty date: July 14, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N45RX
- Make and model: Bell 407
- Aircraft serial: 53412
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Shroud
- Part number: 47109
- Condition: Cracked
- Location: Fuel Nozzle
- Component: Fuel Nozzle
- Component part number: 23077067
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 150H ENGINE INSPECTION, FOUND AIR SHROUD ON FUEL NOZZLE ASSY CRACKED.  INSPECTION CRITERIA DID NOT MENTION INSPECTION OF AIR SHROUD, BUT INSPECTION OF PORTIONS OF NOZZLE.
